Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Dec 14th, 2009, 13:27 PM   1
fairydust1984
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Aug 2009
Posts: 20

No AF but Neg Test what does everyone think


Hello,

Please help I am 10 days over due af no sign of her yet i feel really bloated and have had stich on my right hand side i was on the pill but was a bit haphazard at taking it. I have taken 2 tests and both are negative any ideas i am usually really regular.

I would be really happy if i was but not sure if i should carry on taking the pill and stop taking again after a normal period so confused



Status: Offline
 
Old Dec 14th, 2009, 13:58 PM   2
fairydust1984
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Aug 2009
Posts: 20
bump



Status: Offline
 
Old Dec 14th, 2009, 14:09 PM   3
pichi
Mum (Mom)
BnB Elite
 
 
Join Date: Oct 2009
Location: Angus,Scotland
Posts: 15,043
i found when changing pill or going on and off it, it would throw my cycle out by a few days. for example, i was always a saturday on Microgynon but then when i got moved to mercilon i was always on a tuesday. you might find that because you are not taking the pill 100% accurately its making your due days fluctuate between one another.



 
Status: Offline
 
Old Dec 14th, 2009, 14:53 PM   4
fairydust1984
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Aug 2009
Posts: 20
thanks do you think i should keep taking my pill and wait till i get a normal period?



Status: Offline
 
Old Dec 14th, 2009, 14:55 PM   5
pichi
Mum (Mom)
BnB Elite
 
 
Join Date: Oct 2009
Location: Angus,Scotland
Posts: 15,043
i would say if you are on the pill just now wait till you are finished your packet of pills then start a fresh after you have had your breakthrough bleeding with the pill. that way you are not going to be stopping mid-cycle and if you are lucky you will stay the same once you come off it - or as close to it anyway.

however - if you have not started a new packet and you are TTC or just NTNP i would stay off



 
Status: Offline
 
Old Dec 14th, 2009, 15:06 PM   6
fairydust1984
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Aug 2009
Posts: 20
i stopped taking it last friday but no sign of af or breakthrough bleading yet, but no positive test either but also feel very bloated, backache and headachs and dizzyness. v confused.



Status: Offline
 
Old Dec 14th, 2009, 15:16 PM   7
pichi
Mum (Mom)
BnB Elite
 
 
Join Date: Oct 2009
Location: Angus,Scotland
Posts: 15,043
i know that headaches, dizzyness and slight nausea can be symptoms when coming off the pill - i only just came off the pill middle of November and i felt so ill the first week of being off it - i now haven't felt better - well besides the fact im not getting signs i might be pregnant! haha



 
Status: Offline
 
Old Dec 14th, 2009, 15:20 PM   8
fairydust1984
Trying to conceive (TTC)
Active BnB Member
 
Join Date: Aug 2009
Posts: 20
fingers crossed for you have you tested yet or when are you due to test how long after coming off the pill did you ovulate??



Status: Offline
 

SEO by vBSEO